# SDR DALA13056750180

- Difficulty date: October 23, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 98,457 hours, 14,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK INOPERATIVE.  REPLACED EMERGENCY BATTER PACK. SYS OPS NORMAL.
